Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 47, NWS Austin/San Antonio, TX

October 3, 2009Bastrop County, Fayette County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 3, 2009, 7:11 PM CDT for Bastrop County, Fayette County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 3, 2009, 7:11 PM CDT (00:11 UTC)
Expired
Oct 3, 2009, 9:15 PM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bastrop County, TX, Fayette County, TX

The radar

The Austin/San Antonio radar (KEWX), 108 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 3, 7:15 PM CDTFLASH FLOOD5 Ene Rosanky, TXFARM TO MARKET ROAD 535 WAS CLOSED DUE TO HIGH WATER BETWEEN ROSANKY AND SMITHVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2009-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2963 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2009-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2963 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
3.5
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 040011
FFWEWX
TXC021-149-040215-
/O.NEW.KEWX.FF.W.0047.091004T0011Z-091004T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT SAT OCT 3 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BASTROP COUNTY...
  FAYETTE COUNTY...

* UNTIL 915 PM CDT.

* AT 708 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING FROM EARLIER HEAVY RAIN ACROSS SOUTHERN BASTROP AND       
  NORTHWEST FAYETTE COUNTIES. OCCASIONAL HEAVY DOWNPOURS WILL        
  CONTINUE ACROSS PORTIONS OF THE WARNED AREA AND COMBINE WITH       
  RUNOFF FROM EARLIER RAIN TO CAUSE FLASH FLOODING OF LOW WATER      
  CROSSINGS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SMITHVILLE...ROSANKY...LA GRANGE AND FAYETTEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2967 9685 2965 9685 2964 9686 2964 9713
      2997 9753 3007 9663 2995 9658

$$
1 follow-up statement
000 
WGUS74 KEWX 040103
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
803 PM CDT SAT OCT 3 2009

TXC021-149-040215-
/O.CON.KEWX.FF.W.0047.000000T0000Z-091004T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-FAYETTE TX-
803 PM CDT SAT OCT 3 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
FAYETTE AND SOUTHERN BASTROP COUNTIES...

AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT LIGHT RAIN SHOWERS OVER PORTIONS OF THE WARNED AREA. RUNOFF 
FROM EARLIER HEAVY RAINS WILL CONTINUE TO CAUSE FLASH FLOODING OF 
LOW WATER CROSSING. 

LOCATIONS IN THE WARNING AREA INCLUDE SMITHVILLE...ROSANKY...
MULDOON...LA GRANGE...FAYETTEVILLE AND CISTERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2967 9685 2965 9685 2964 9686 2964 9713
      2997 9753 3007 9663 2995 9658

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 6:30 PM CDT, 41 minutes earlier.

Area forecast discussion, Oct 3, 6:30 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
630 PM CDT SAT OCT 3 2009

.DISCUSSION...
SEE AVIATION SECTION.

&&

.AVIATION...
A MIX OF PREVAILING VFR AND MVFR CONDITIONS WILL DETERIORATE TO
IFR TONIGHT AT I-35 TAF SITES WITH NUMEROUS SHOWERS AND ISOLATED
THUNDERSTORMS CONTINUING. AT KDRT...CONDITIONS WILL DETERIORATE TO
THE LOWER-END OF MVFR BUT ARE CURRENTLY NOT EXPECTED TO DIP INTO
IFR. IMPROVEMENT TO MVFR IS FORECAST AT I-35 TAF SITES BETWEEN
14-16Z SUNDAY ALTHOUGH CONVECTION WILL CONTINUE AND MAY LIMIT
VSBYS/CIGS TO IFR. THE LOW LEVEL FLOW WILL BECOME SOUTHERLY LATE
TONIGHT OR EARLY SUNDAY WHEN THE WARM FRONT PUSHES THROUGH.

&&

.PREV DISCUSSION... /ISSUED 236 PM CDT SAT OCT 3 2009/

DISCUSSION...
THIS AFTERNOON ELEVATED SHOWERS AND EMBEDDED THUNDERSTORMS WERE
INCREASING IN AREAL COVERAGE ACROSS SOUTH CENTRAL TEXAS AS AN
IMPULSE IN THE SOUTHWEST FLOW ALOFT TRAVERSES TEXAS. THERE WILL
BE LOCALLY HEAVY RAINFALL THIS EVENING...HOWEVER THE SPEED OF
THE SHOWERS AND THUNDERSTORMS SHOULD LIMIT THE AMOUNT OF RAINFALL
THAT FALLS AT ANY ONE LOCATION. MINOR URBAN AND STREET FLOODING
IS POSSIBLE THIS EVENING...ESPECIALLY ACROSS THE AUSTIN AND SAN
ANTONIO METRO AREAS. PACIFIC MOISTURE FROM THE REMNANTS OF
OLAF WILL COMBINE WITH THE LOW LEVEL GULF MOISTURE TO PRODUCE
THE LOCALLY HEAVY RAINFALL THIS EVENING AND SUNDAY.

A WARM FRONT IS CURRENTLY LOCATED ACROSS DEEP SOUTH TEXAS. THIS
FEATURE WILL LIFT SLOWLY NORTHWARD OVERNIGHT. ORGANIZED CONVECTION
WILL OCCUR ALONG AND NORTH OF THIS BOUNDARY. THE WARM FRONT IS
EXPECTED TO BE NORTH OF OUR CWFA BY SUNDAY AFTERNOON. THUS THE
THREAT OF LOCALLY HEAVY RAINFALL WILL SHIFT TO OUR NORTHEAST
COUNTIES ON SUNDAY MORNING.

SOUTH CENTRAL TEXAS WILL BE IN A WARM AND HUMID AIRMASS ON MONDAY
WITH ANOTHER WEAK UPPER LEVEL IMPULSE TRAVERSING THE REGION.
HOWEVER LOW LEVEL CONVERGENCE WILL BE LACKING...THUS EXPECT
ONLY ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON
MONDAY.

RAIN CHANCES WILL BE ON THE INCREASE ON TUESDAY INTO WEDNESDAY AS
ANOTHER COLD FRONT MOVES INTO SOUTH CENTRAL TEXAS. THIS FRONT IS
LIKELY TO STALL ACROSS OUR REGION ON WEDNESDAY BEFORE RETURNING
NORTHWARD AS A WARM FRONT WEDNESDAY NIGHT.

A STRONGER COLD FRONT IS EXPECTED BY NEXT WEEKEND. THIS FRONT WILL
LIKELY REACH THE COAST BY NEXT SATURDAY NIGHT. SHOWERS AND
THUNDERSTORMS ARE EXPECTED WITH THIS FROPA MAINLY FRIDAY NIGHT
INTO SATURDAY. A DRIER AIRMASS WILL FINALLY OVERSPREAD SOUTH
CENTRAL TEXAS BY NEXT SUNDAY...GIVING SOUTH CENTRAL TEXAS A BREAK
FROM THE WARM AND HUMID WEATHER PATTERN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  79  72  91  76 /  90  80  30  20  20
AUSTIN BERGSTROM INTL AIRPORT  68  80  72  91  75 /  90  80  30  20  20
NEW BRAUNFELS MUNI AIRPORT     69  84  72  91  75 /  90  70  30  20  20
BURNET MUNI AIRPORT            66  78  69  89  74 /  90  80  30  20  20
DEL RIO INTL AIRPORT           71  87  72  93  75 /  70  40  20  20  20
GEORGETOWN MUNI AIRPORT        67  79  71  90  74 /  90  80  30  20  20
HONDO MUNI AIRPORT             71  86  74  92  75 /  90  60  20  10  10
SAN MARCOS MUNI AIRPORT        69  82  76  91  75 /  90  70  30  20  20
LA GRANGE - FAYETTE REGIONAL   74  82  74  91  75 /  90  80  30  20  20
SAN ANTONIO INTL AIRPORT       71  83  75  91  77 /  90  70  20  20  20
STINSON MUNI AIRPORT           71  86  76  92  76 /  90  60  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/11/19
Hazardous weather outlook, Oct 3, 3:00 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT SAT OCT 3 2009

TXZ171>173-183>194-202>209-217>225-228-041030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
300 PM CDT SAT OCT 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS
TONIGHT. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE
AND RESULT IN SHOWERS AND THUNDERSTORMS OVERNIGHT. MOST OF THE
RAINFALL WILL BE BENEFICIAL...HOWEVER THERE IS THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS WILL GENERALLY BE ONE
HALF OF AN INCH TO ONE AND A HALF INCHES OVERNIGHT...WITH ISOLATED
HIGHER TOTALS OF TWO INCHES OR MORE POSSIBLE.

.DAY TWO...SUNDAY...
THE CHANCE FOR LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH MIDDAY
ON SUNDAY. THE THREAT OF HEAVY RAINFALL WILL END AS A WARM FRONT
MOVES NORTHWARD ACROSS SOUTH CENTRAL TEXAS. NEW RAINFALL AMOUNTS
ON SUNDAY WILL BE SIMILAR TO SATURDAY WITH WIDESPREAD TOTALS OF ONE
HALF OF AN INCH TO ONE INCH WITH ISOLATED HIGHER TOTALS OF TWO
INCHES.

.DAYS THREE THROUGH SEVEN...MONDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 3, 4:47 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT SAT OCT 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             MCQUEENEY               29.60N  98.05W
10/03/2009  E0.25 INCH       GUADALUPE          TX   TRAINED SPOTTER

            TRAINED SPOTTER OBSERVED PEA SIZED HAIL AROUND 440 PM.

&&

EVENT NUMBER EWX0900122

AKF
Local storm report, Oct 3, 4:51 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 PM CDT SAT OCT 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HEAVY RAIN       3 WSW NEW BRAUNFELS     29.68N  98.16W
10/03/2009  M1.27 INCH       COMAL              TX   COCORAHS

            COCORAHS OBSERVER REPORTED 1.27 INCHES SO FAR... WITH
            0.76 INCHES IN THE PAST 19 MINUTES.

&&

EVENT NUMBER EWX0900123

AKF
Local storm report, Oct 3, 5:27 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 PM CDT SAT OCT 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       3 NE SPRING BRANCH      29.89N  98.37W
10/03/2009  M2.90 INCH       COMAL              TX   COCORAHS

            2.90 INCHES OF RAIN OVER AN HOUR AND A HALF NEAR SPRING
            BRANCH.

0330 PM     FLASH FLOOD      TIMBERWOOD PARK         29.71N  98.48W
10/03/2009                   BEXAR              TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 2.5 INCHES OF RAIN AROUND
            TIMBERWOOD PARK

0444 PM     HAIL             MCQUEENEY               29.60N  98.05W
10/03/2009  E0.25 INCH       GUADALUPE          TX   TRAINED SPOTTER

            TRAINED SPOTTER OBSERVED PEA SIZED HAIL AROUND 440 PM.

0450 PM     HEAVY RAIN       3 WSW NEW BRAUNFELS     29.68N  98.16W
10/03/2009  M1.27 INCH       COMAL              TX   COCORAHS

            COCORAHS OBSERVER REPORTED 1.27 INCHES SO FAR... WITH
            0.76 INCHES IN THE PAST 19 MINUTES.

0514 PM     FLOOD            8 SE CEDAR CREEK        29.99N  97.42W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            LOWER REDROCK ROAD AT FM 535 CLOSED DUE TO FLOODING.

0514 PM     FLOOD            6 S CEDAR CREEK         30.00N  97.51W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            FM812 AT FM672 CLOSED DUE TO FLOODING.

0514 PM     FLOOD            5 SSW CEDAR CREEK       30.02N  97.54W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            HIGHVIEW RANCH ROAD AT FM 812 CLOSED DUE TO FLOODING.

0514 PM     FLOOD            9 SSE CEDAR CREEK       29.97N  97.44W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            FM20 AT CEDAR HOLLOW CLOSED DUE TO FLOODING.

&&

EVENT NUMBER EWX0900120 EWX0900121 EWX0900122 EWX0900123 EWX0900124
EWX0900125 EWX0900126 EWX0900127

CJM
Local storm report, Oct 3, 5:29 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT SAT OCT 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       6 WNW ZORN              29.79N  98.06W
10/03/2009  M2.10 INCH       COMAL              TX   CO-OP OBSERVER

            2.10 INCHES OF RAIN NORTH NORTHEAST OF NEW BRAUNFELS.

&&

EVENT NUMBER EWX0900128

CJM
Local storm report, Oct 3, 5:46 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 PM CDT SAT OCT 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0543 PM     FLOOD            3 E ROSANKY             29.93N  97.25W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            FM 535 BETWEEN SMITHVILLE AND ROSANKY CLOSED DUE TO 3-4
            INCHES OF WATER COVERING THE ROAD.

&&

EVENT NUMBER EWX0900129

CJM
Local storm report, Oct 3, 7:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 PM CDT SAT OCT 03 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HEAVY RAIN       6 SW BASTROP            30.04N  97.36W
10/03/2009  M2.79 INCH       BASTROP            TX   COCORAHS

            2.79 INCHES SO FAR... WITH 1.95 INCHES IN THE PAST 2
            HOURS.

&&

EVENT NUMBER EWX0900130

AKF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 9:25 PM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays110 min
Oct 4, 12:04 AM CDTAreal Flood AdvisoryEWXBexar116 min
Oct 4, 12:57 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson108 min
Oct 4, 3:06 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays114 min
Oct 4, 3:12 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 3:59 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more21 hr
Oct 4, 4:41 AM CDTFlash Flood WarningEWXGonzales, Guadalupe, Wilson2 hr
Oct 4, 5:11 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 5:55 AM CDTFlash Flood WarningEWXComal, Guadalupe80 min
Oct 4, 6:36 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio114 min
Oct 4, 6:46 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Oct 4, 7:07 AM CDTFlash Flood WarningEWXBexar3 hr
Oct 4, 7:15 AM CDTFlash Flood WarningEWXComal, Guadalupe, Wilson3 hr
Oct 4, 8:25 AM CDTAreal Flood AdvisoryEWXKarnes110 min
Oct 4, 8:41 AM CDTFlash Flood WarningEWXLavaca3 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt69 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt45 hr
Oct 4, 12:35 PM CDTRiver Flood WarningEWXComal, Guadalupe4 hr
Oct 4, 1:16 PM CDTRiver Flood WarningEWXBexar, Wilson30 hr
Oct 4, 1:16 PM CDTRiver Flood WarningEWXBexar27 hr
Oct 4, 1:19 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano, Travis, Williamson116 min
Oct 4, 2:34 PM CDTAreal Flood AdvisoryEWXBastrop, Lee116 min
Oct 4, 3:07 PM CDTAreal Flood AdvisoryEWXCaldwell113 min
Oct 4, 3:26 PM CDTFlash Flood WarningEWXLee78 min
Oct 4, 3:46 PM CDTAreal Flood AdvisoryEWXFayette119 min
Oct 4, 5:22 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
Oct 4, 6:34 PM CDTSevere Thunderstorm WarningEWXVal Verde56 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.